# SDR 96ZZZX1142

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59316
- Make and model: Doug DC3C
- Aircraft serial: 18986
- Engine: Pwa R183092
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE STARTED TO BACKFIRE AND RUN ROUGH.  ENGINE WAS SHUT DOWN IN-FLIGHT AND PROP FEATHERED.  UPON TROUBLESHOOTING, FOUND VALVES ON REAR CYLINDERS NOT ACTUATING.  SUSPECT BROKEN CAM GEAR.  ENGINE WAS REMOVED FOR REPAIR AND A SERVICEABLE ENGINE WAS INSTALLED.
